Facebook Pixel
EmpowHER Guest

can I be pregnant?

By Anonymous February 28, 2015 - 3:27pm
Rate This

Hi. I had sex two days after my period ended. while having sex the condom broke and we stopped immediately. We couldn't go out and get the pill that time ( 01:00 am ) so the same day 14/02/15 at about 19:30 I took the norlevo pills at the same time. I've had cramps and headaches. 7 days after I noticed brown spotting on my panties and it lasted about 3 days.. And worried sick that I could be pregnant since they say I ovulate on the 18 and I had sex on the 14th. My period only last for 4 days. And I have a 25 cycle.. Is there a possibility that I might be pregnant since I have cramps and tender breasts?

Add a Comment2 Comments


Hello and thank you for sharing you question.

The normal side effects of emergency contraceptives are irregular bleeding, cramping, tender breasts, bloating and even nausea.  This is due to the hormones it contains which prevent pregnancy.

You are not pregnant.  You are simply experiencing the normal side effects of the drug.


March 1, 2015 - 8:21am
(reply to fchacon)

Thank you. So my period came a day late. YAY! But now my period took about 3 days. It usually takes 4 days. Should I be worried or is it the pill messing up my period?

March 9, 2015 - 12:00pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!